| Model Number |
BI70002000 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding an imaging system being used during a sacroiliac and thoracolumbar procedure.It was reported that during a transforaminal lumbar interbody fusion (tlif) for l5 and s1, images were transferred from the imaging system and correctly set up on the mobile viewing station (mvs).While navigating the s1 vertebrae, they stated the s1 vertebrae appeared to have overlapping slices.They confirmed the rest of the image is clear.Spin was taken with the patient's arms kept at the side of the patient's body.In troubleshooting the rep recommended taking another spin if surgery allowed, opening the image annotation on the mobile viewing station (mvs) and adjusting the image's brightness/contrast and see if the image was able to be manipulated correctly.Patient was present.There was unknown surgical delay and impact on patient outcome.
Additional Manufacturer Narrative
H3, h6) the manufacture representative went to the site to test the imaging system and issue resolved same day with a re-spin by the representative.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.